Fast decoding of codes from algebraic plane curves

Publication: Research - peer-reviewJournal article – Annual report year: 1992

Documents

DOI

View graph of relations

Improvement to an earlier decoding algorithm for codes from algebraic geometry is presented. For codes from an arbitrary regular plane curve the authors correct up to d*/2-m2 /8+m/4-9/8 errors, where d* is the designed distance of the code and m is the degree of the curve. The complexity of finding the error locator is O(n7/3 ), where n is the length of the code. For codes from Hermitian curves the complexity of finding the error values, given the error locator, is O(n2), and the same complexity can be obtained in the general case if only d*/2-m2/2 errors are corrected
Original languageEnglish
JournalI E E E Transactions on Information Theory
Publication date1992
Volume38
Issue1
Pages111-119
ISSN0018-9448
DOIs
StatePublished

Bibliographical note

Copyright: 1992 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE

CitationsWeb of Science® Times Cited: 41
Download as:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word

Download statistics

No data available

ID: 3854233